# SDR HNAA0700255

- Difficulty date: October 26, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 41,863 hours, 46,924 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Mlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF DURING THE GEAR RETRACTION THE LT AMBER GEAR DOOR LIGHT ILLUMINATED.  ALSO THE LEFT AFT GEAR DOOR STAYED OPEN.  THE CREW DID NOT DECLARE AN EMERGENCY.  CYCLED GEAR AND THE LIGHT WENT OUT.  FOUND FORWARD MAIN LANDING GEAR DOOR OUT OF ADJUSTMENT ON AFT END.  RIGGED THE FORWARD MAIN LANDING GEAR DOOR IAW DASH 8 MAINTENANCE MANUAL 32-10-36, OPS CHECK GOOD.
